Citation:
S. A. Zlobin, “Integrals Expressible as Linear Forms in Generalized Polylogarithms”, Mat. Zametki, 71:5 (2002), 782–787; Math. Notes, 71:5 (2002), 711–716
T. Rivoal, “Linear forms in zeta values arising from certain Sorokin-type integrals”, J. Math. Sci., 180:5 (2012), 641–649
Brown F. C. S., “Multiple zeta values and periods of moduli spaces ¯M0,n”, Ann. Sci. Éc. Norm. Supér. (4), 42:3 (2009), 371–489
Cresson J., Fischler S., Rivoal T., “Multiple hypergeometric series and polyzetas”, Bull. Soc. Math. France, 136:1 (2008), 97–145
Krattenthaler C., Rivoal T., Hypergéométrie et fonction zêta de Riemann [Hypergeometry and Riemann's zeta function], Mem. Amer. Math. Soc., 186, no. 875, 2007, x+87 pp.
Krattenthaler C., Rivoal T., “An identity of Andrews, multiple integrals, and very-well-poised hypergeometric series”, Ramanujan J., 13:1-3 (2007), 203–219
Kalmykov M. Yu., Ward B. F. L., Yost S. A., “Multiple (inverse) binomial sums of arbitrary weight and depth and the all-order epsilon-expansion of generalized hypergeometric functions with one half-integer value of parameter”, JHEP, 2007, no. 10, 048
Yu. V. Nesterenko, “On an Identity of Mahler”, Math. Notes, 79:1 (2006), 97–108
S. A. Zlobin, “Properties of coefficients of certain linear forms in generalized polylogarithms”, J. Math. Sci., 146:2 (2007), 5655–5668
S. A. Zlobin, “Expansion of Multiple Integrals in Linear Forms”, Math. Notes, 77:5 (2005), 630–652
Zlobin S. A., “Decompositions of multiple integrals into linear forms”, Dokl. Math., 70:2 (2004), 758–761
Fischler S., “Irrationality of zeta values”, Astérisque, 294, 2004, 27–62
W. V. Zudilin, “Algebraic relations for multiple zeta values”, Russian Math. Surveys, 58:1 (2003), 1–29
S. A. Zlobin, “On some integral identities”, Russian Math. Surveys, 57:3 (2002), 617–618
W. V. Zudilin, “Very well-poised hypergeometric series and multiple integrals”, Russian Math. Surveys, 57:4 (2002), 824–826
Fischler S., “Linear forms in multiple zeta values and multiple integrals”, C. R. Math. Acad. Sci. Paris, 335:1 (2002), 1–4